MAUDE Adverse Event Report: CORDIS CORPORATION RAIN SHEATH TRANSRADIAL; INTRODUCER, CATHETER

CORDIS CORPORATION RAIN SHEATH TRANSRADIAL; INTRODUCER, CATHETER
Model Number 506610S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
When removing a diagnostic catheter from the right radial artery, the catheter got stuck and would not come out of the sheath.Ultimately the entire sheath was removed, and obvious damage was appreciated to the sheath.This was already the planned end of the procedure; no apparent harm was observed.A radial band was placed to right wrist as usual protocol.

Brand Name
RAIN SHEATH TRANSRADIAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave.
miami lakes FL 33014
MDR Report Key20586726
Report Number20586726
Device Sequence Number8797367
Product Code DYB
UDI-Device Identifier10705032078948
UDI-Public(01)10705032078948
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/14/2024
Report Date (Section F) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number506610S
Device Catalogue Number506610S
Device Lot Number18262321
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Patient Weight88 KG
Date Report Sent to FDA10/14/2024